About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 916130, 11 pages
http://dx.doi.org/10.1155/2013/916130
Research Article

Stability and Hopf Bifurcation for a Delayed SIR Epidemic Model with Logistic Growth

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 28 August 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Yakui Xue and Tiantian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yakui Xue and Tiantian Li, “Stability and Hopf Bifurcation for a Delayed SIR Epidemic Model with Logistic Growth,” Abstract and Applied Analysis, vol. 2013, Article ID 916130, 11 pages, 2013. doi:10.1155/2013/916130